# SDR HEEA0013106

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: 206001057003
- Condition: Mis Mfg
- Location: Mixing Lever
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BEARING TURN DOWN AREA WHERE THREADS END IS NOT TURNED DOWN TO FIT BELLCRANK ASSY.  BUSHING HOLE ALSO DOESN'T HAVE PROPER CHAFFED AREA.
